# SDR SWIA2020020648253

- Difficulty date: January 7, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 42,383 hours, 35,797 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING OPENING ACCESS 540BB HAS GOUGES ON THE LANDINGS   (C-CHECK) RO 2/04/2020   ACCOMPLISHED REPAIR TO LH WING FUEL TANK ACCESS PANEL 540BB WING PLANK LANDING.  IAW CRJ-200 REO. ORIGINAL MATERIAL THICKNESS .182" REMAINING MATERIAL THICKNESS .181".  GAP AND LEAK CHECKS: GOOD
